# SDR SWIA2021080259888

- Difficulty date: May 22, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 37,109 hours, 23,528 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 288 Lbl 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED AROUND NUT PLATE AT APPROX AT FS288.00 AND LBL18 (MARKED)     (C-CHECK RO 7/28/2021)    REMOVED CORROSION FROM FITTING AT APPROX FS288.00 AND LBL18 BY BLENDING AND EVALUATED IAW CRJ900 SRM 53-21-43-101-001-A03. ORIGINAL THICKNESS IS 0.180" IAW DWG SH670-32148 REV A. REMAINING THICKNESS IS 0.142". MATERIAL LOSS 0.038". OUT OF LIMITS. REMOVED AND REPLACED THE FITTING REF DWG SH690-32120 REV. AL, CRJ900 SRM 51-42-10-001-001-A01, CRJ900 SRM 51-41-21-001-001-A01, AND CRJ900 SRM 51-23-00-001-001-A01. COMPLIED WITH 51-900-1002-SKY.
